# SDR UIEA201908315257

- Difficulty date: August 28, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140U5497508
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR SUPPORT FOUND CRACKED AT STA 460 - 480, RBL 89, AS RED MARKED.( CABIN -  STA 460 - 480, RBL 89, FLOOR SUPPORT FABRICATED PER DWG 140U5497-508, AND PL, AND FASTENER INSTALLED AS PER SRM 51-40-02. )
